I really don't know sorry. No anti-anything has had that effect on me except for Melleril (a potent ant-psychotic) (ssp)? and that only caused dry ejaculation. Opiate/opiod painkillers are well known to cause sexual dysfunction.
A lot of people seem to have this is issue with one well used product and naming just one product looks like bias so I can't say from personal experience and I can't read all the product information for all such medications.
Most SSRI and SNRI antidepressants prescribed for anxiety have this side effect. The only one similar that is less likely to cause this problem is Wellbutrin. There are, of course, benzodiazapines like Xanax and Klonopin which work great, but are dependency forming which means if you decide to discontinue taking you must do so slowly over time not abruptly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 1 answer
Posted 16 Dec 2012 • 2 answers
I am having difficulty finding any info, research, or studies showing the increase in anxieties and?
Posted 24 Jun 2013 • 2 answers
Posted 10 Jan 2014 • 4 answers
Posted 14 Apr 2016 • 1 answer